MAUDE Adverse Event Report: KARL STORZ SE & CO. KG HYSTEROSCOPE SHEATH, 5 MM

KARL STORZ SE & CO. KG HYSTEROSCOPE SHEATH, 5 MM
Model Number R26153EA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/18/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.In the event the device returns and relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.Cross reference complaint id: (b)(4).This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported during a medical procedure on (b)(6) 2024, the physician was trying to get the product through the cervix and the scope broke.The hysteroscope sheath and hopkins telescope 30°, 2.9 mm, 30 cm were attached (both instruments were being used during the procedure).It was reported during the hytersocopy procedure was prolonged for 30 minutes on (b)(6) 2024, the surgeon was not able to complete the procedure, the patient was referred to gyn cross reference mdr: 9610617-2025-00026.

Brand Name
HYSTEROSCOPE SHEATH, 5 MM
Common Device Name
HYSTEROSCOPE SHEATH, 5 MM
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key21270385
Report Number2020550-2025-00025
Device Sequence Number3943433
Product Code HET
UDI-Device Identifier04048551094167
UDI-Public04048551094167
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2025
Report Date (Section F) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR26153EA
Device Catalogue NumberR26153EA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/17/2025
Event Location Hospital
Date Report to Manufacturer01/28/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA01/14/2025